Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Isometries on $ L\sb {p,1}$


Authors: N. L. Carothers and B. Turett
Journal: Trans. Amer. Math. Soc. 297 (1986), 95-103
MSC: Primary 46E30; Secondary 46B20
MathSciNet review: 849469
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The extreme points of the sphere of the Lorentz function space $ {L_{p,1}}[0,1]$ are computed. As an application, the linear isometries from $ {L_{p,1}}$ into itself are completely described.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E30, 46B20

Retrieve articles in all journals with MSC: 46E30, 46B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0849469-6
PII: S 0002-9947(1986)0849469-6
Keywords: Linear isometries, Lorentz function spaces, extreme points
Article copyright: © Copyright 1986 American Mathematical Society